# SDR SWIA202055552

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 21R, HAS CORROSION BETWEEN APPROXIMATELY FS 349 TO FS 364, MARKED.  C-CHECK RO 1/17/2021.  INSTALLED 1 EA STGR CLEAT ONTO STGR 21R AT FS 364.00, REF CRJ700 SRM 51-42-06-001-001 A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31350 REV A.  SEE CONTINUATION CARD FOR DETAILS.  LEAK CHECK GOOD COMPLIED WIRH SKYCARD 51-900-1002-SKY.
